# SDR SB04171

- Difficulty date: December 25, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND A BROKEN WIRE FOR THE EMERGENCY LIGHT AT SEAT 8ABC.  MAINTENANCE REPAIRED BROKEN WIRE.  OPERATIONAL CHECK NORMAL.
